Explicit descriptions of quadratic maps on $\mathbb{P}^1$ defined over a field $K$

Volume 148 / 2011

Michelle Manes, Yu Yasufuku Acta Arithmetica 148 (2011), 257-267 MSC: Primary 37P05, 37P45; Secondary 14G05. DOI: 10.4064/aa148-3-3


  • Michelle ManesDepartment of Mathematics
    University of Hawaii
    Honolulu, HI 96822, U.S.A.
  • Yu YasufukuGraduate Center
    City University of New York
    New York, NY 10016, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image